Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 22, NWS Midland/Odessa, TX

May 7, 2019Pecos County, Texas

NWS Midland/Odessa, TX issued this tornado warning at May 7, 2019, 5:55 PM CDT for Pecos County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2019, 5:55 PM CDT (22:55 UTC)
Expired
May 7, 2019, 6:45 PM CDT
In force
50 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 108 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 6:30 PM CDTHAIL 1.25Fort Stockton, TXINTERSTATE 10 MILE MARKER 269

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

028 
WFUS54 KMAF 072255
TORMAF
TXC371-072345-
/O.NEW.KMAF.TO.W.0022.190507T2255Z-190507T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Midland/Odessa TX
555 PM CDT Tue May 7 2019

The National Weather Service in Midland has issued a

* Tornado Warning for...
  North central Pecos County in southwestern Texas...

* Until 645 PM CDT.
    
* At 554 PM CDT, a severe thunderstorm capable of producing a 
  tornado was centered 18 miles northeast of Fort Stockton, moving 
  east at 10 mph. This storm has a history of producing tornadoes 
  and large hail.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Pecos County, including the following locations...
  Girvin and Fort Stockton-Pecos County Airport.

This includes Interstate 10 between mile markers 258 and 294.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3076 10236 3089 10291 3113 10284 3110 10241
      3109 10240 3109 10237 3107 10233 3103 10229
      3103 10228
TIME...MOT...LOC 2254Z 284DEG 15KT 3103 10262 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

72
3 follow-up statements
189 
WWUS54 KMAF 072312
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
612 PM CDT Tue May 7 2019

TXC371-072345-
/O.CON.KMAF.TO.W.0022.000000T0000Z-190507T2345Z/
Pecos TX-
612 PM CDT Tue May 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
    
At 611 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 12 miles east of Fort Stockton just north of I-10, 
moving east at 15 mph. This storm has a history of producing 
tornadoes and large hail.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fort Stockton, Girvin and Fort Stockton-Pecos County Airport. 

This includes Interstate 10 between mile markers 258 and 294.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3076 10236 3089 10291 3113 10284 3110 10241
      3109 10240 3109 10237 3107 10233 3103 10229
      3103 10228
TIME...MOT...LOC 2311Z 267DEG 16KT 3094 10267 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$
650 
WWUS54 KMAF 072327
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
627 PM CDT Tue May 7 2019

TXC371-072345-
/O.CON.KMAF.TO.W.0022.000000T0000Z-190507T2345Z/
Pecos TX-
627 PM CDT Tue May 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
    
At 625 PM CDT, emergency management reported a funnel cloud 1 mile 
north of I-10 at mile marker 270. This storm was located 15 miles 
east of Fort Stockton, moving east at 15 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fort Stockton, Girvin and Fort Stockton-Pecos County Airport. 

This includes Interstate 10 between mile markers 258 and 294.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3076 10236 3089 10291 3113 10284 3110 10241
      3109 10240 3109 10237 3107 10233 3103 10229
      3103 10228
TIME...MOT...LOC 2325Z 284DEG 15KT 3092 10260 

TORNADO...OBSERVED
HAIL...2.50IN

$$
233 
WWUS54 KMAF 072339
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
639 PM CDT Tue May 7 2019

TXC371-072345-
/O.CON.KMAF.TO.W.0022.000000T0000Z-190507T2345Z/
Pecos TX-
639 PM CDT Tue May 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTH
CENTRAL PECOS COUNTY...
    
At 638 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 15 miles east of Fort Stockton on I-10, moving east at 
15 mph. This storm has a history of producing large hail and 
tornadoes.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Girvin.

This includes Interstate 10 between mile markers 265 and 294.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3076 10236 3088 10281 3112 10276 3110 10241
      3109 10240 3109 10237 3107 10233 3103 10229
      3103 10228
TIME...MOT...LOC 2338Z 284DEG 15KT 3091 10254 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 2:38 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, May 7, 2:38 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
238 PM CDT Tue May 7 2019

.DISCUSSION...

The focus remains on the potential for widespread severe weather
this afternoon and tonight.

Temperatures today have reached the lower to middle 80s across the
area, with a dryline located roughly along a Tatum-Coyanosa-
Panther Junction line this afternoon. Dewpoints to the west of the
dryline have dropped into the 30s and 40s, and to the east,
dewpoints increase to the middle 60s across the central and
eastern Permian Basin. Storms have already begun to develop over
the Davis Mountains, though have struggled to maintain integrity
as they move northeastward across southern Reeves county. As the
dryline sharpens and an upper jet continues to edge toward the
region, storms are expected to become surface based, with rapid
intensification possible in an environment characterized by
upwards of 3000 J/kg CAPE, little to no CIN, and bulk shear
approaching 40kt. Initial storm mode is expected to be splitting
supercells, with the potential for large to very large hail and
damaging winds in excess of 60-70 mph, especially across the
Permian Basin and Trans Pecos regions of West Texas. While the
greater tornado risk exists further north into the Panhandle in
closer vicinity to the triple point, tornadoes will also be
possible across the Permian Basin, Trans Pecos, and Stockton
Plateau.

After the first round of convection this afternoon into this
evening, a second round is expected overnight. The negatively
tilted upper trough responsible for the active weather today will
lift northeastward across New Mexico toward the Texas and Oklahoma
Panhandles overnight. The accompanying trough axis as well as the
nose of an upper jet will yield a resurgence of convection after
midnight, most likely initiating over the far western Permian
Basin southward across the Trans Pecos. The interaction of the
Pacific front with the dryline will result in a quick transition
to a quasi-linear storm mode, with damaging straight line winds
the primary threat overnight as the storms surge eastward.
Isolated tornadoes also cannot be ruled out overnight as the line
progresses across the Permian Basin and Lower Trans Pecos, with
storms expected to move into the Big Country and Concho Valley by
sunrise.

In the wake of the departing storms, a couple of relatively quiet
days are on tap for midweek. Available moisture, as well as storm
activity will be shunted eastward on Wednesday, with temperatures
expected to top out in the 80s for most, with 90s through the Rio
Grande Valley. A cold front will move through the region on
Thursday, resulting in cooler temperatures in the upper 60s north
to 80s south. The front could also act as a focus for convection
Thursday afternoon, mainly across the Stockton and Edwards
Plateaus will moisture will be more abundant.

Thereafter, southwest flow aloft returns to the region ahead of
another upper trough digging southward toward Baja at the end of
the week. Guidance indicates a very slow eastward progression of
this trough, which would maintain moist southwesterly flow aloft
through the upcoming weekend into early next week. Increasing lift
ahead of the trough as well as any shortwaves embedded in the
southwesterly flow could be enough to result in additional
thunderstorms, thus have maintained slight chance-chance mention
from Friday onward. Temperatures will be well below normal Friday
in the 60s for most, gradually warming into the 70s and 80s by
early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     62  86  54  71 /  70   0   0   0
Carlsbad                       56  85  54  74 /  10   0   0   0
Dryden                         66  92  62  83 /  40   0   0  20
Fort Stockton                  59  85  57  75 /  40   0   0  10
Guadalupe Pass                 51  76  52  70 /   0   0   0   0
Hobbs                          53  82  49  70 /  30   0   0   0
Marfa                          47  78  46  77 /  10   0   0   0
Midland Intl Airport           59  85  55  73 /  60   0   0   0
Odessa                         58  85  54  73 /  60   0   0   0
Wink                           56  86  55  77 /  30   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

05/84
Hazardous weather outlook, May 7, 3:19 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Midland/Odessa TX
319 PM CDT Tue May 7 2019

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-082030-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
319 PM CDT Tue May 7 2019 /219 PM MDT Tue May 7 2019/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

 * Tornado Watch #145 in effect until 11 pm CDT for the Permian
   Basin, western Low Rolling Plains, and the lower Trans-Pecos of
   west Texas.

Isolated to scattered thunderstorms...some severe...are expected late
this afternoon through the evening hours over the Permian Basin,
western Low Rolling Plains, and the lower Trans-Pecos regions of west
Texas. Very large hail, wind gusts exceeding 60 mph, frequent cloud-
to-ground lightning, and isolated tornadoes are all in play.

By late evening, a line of thunderstorms is expected to develop from
near the Texas/New Mexico border southward to the lee of the Davis
Mountains. Though large hail will remain a possibility, the greatest
threat will be damaging winds as this line of storms moves across a
large part of southwest Texas east of the mountains. An isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated late this afternoon.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

70

In the hours before

Local storm report, May 7, 4:47 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
447 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             7 NNW ANDREWS           32.42N 102.59W
05/07/2019  M2.00 INCH       Andrews            TX   PUBLIC

            HIGHWAY 385 AND 1967

&&

CMR
Local storm report, May 7, 4:51 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
451 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TORNADO          14 N FORT STOCKTON      31.09N 102.89W
05/07/2019                   Pecos              TX   LAW ENFORCEMENT

&&

CMR
Local storm report, May 7, 4:54 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
454 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TORNADO          13 N FORT STOCKTON      31.08N 102.89W
05/07/2019                   Pecos              TX   LAW ENFORCEMENT

&&

CMR
Local storm report, May 7, 5:20 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
520 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             15 N FORT STOCKTON      31.11N 102.89W
05/07/2019  E2.75 INCH       Pecos              TX   EMERGENCY MNGR

            ON FARM TO MARKET 1053

&&

CMR
Special weather statement, May 7, 5:35 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
535 PM CDT Tue May 7 2019

TXZ075-072245-
Pecos TX-
535 PM CDT Tue May 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS COUNTY UNTIL
545 PM CDT...

At 535 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Stockton, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fort Stockton and Fort Stockton-Pecos County Airport.

This includes Interstate 10 between mile markers 257 and 261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Texas.

LAT...LON 3080 10289 3096 10296 3096 10287 3088 10284
      3083 10281
TIME...MOT...LOC 2235Z 245DEG 49KT 3093 10285

12
Local storm report, May 7, 5:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
552 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             15 W ANDREWS            32.32N 102.81W
05/07/2019  E1.00 INCH       ANDREWS            TX   PUBLIC

            A FEW QUARTERS AND SMALLER

&&

PAT.VESPER

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:08 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos67 min
May 6, 8:07 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio53 min
May 6, 8:13 PM CDTSpecial Weather StatementMAFPresidio47 min
May 6, 8:14 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos61 min
May 6, 9:15 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Reeves2 hr
May 6, 9:18 PM CDTSpecial Weather StatementMAFPecos42 min
May 6, 9:24 PM CDTSpecial Weather StatementMAFJeff Davis36 min
May 6, 9:30 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis45 min
May 6, 10:31 PM CDTSpecial Weather StatementMAFBrewster29 min
May 6, 10:50 PM CDTSpecial Weather StatementMAF25 min
May 6, 11:01 PM CDTSpecial Weather StatementMAF44 min
May 6, 11:02 PM CDTSpecial Weather StatementMAFBrewster43 min
May 7, 7:57 AM CDTSpecial Weather StatementMAFDawson48 min
May 7, 2:27 PM CDTSpecial Weather StatementMAFWard33 min
May 7, 3:20 PM CDTSpecial Weather StatementMAFWard25 min
May 7, 3:29 PM CDTSevere Thunderstorm WarningMAFPecos46 min
May 7, 4:15 PM CDTSpecial Weather StatementMAFWinkler45 min
May 7, 4:15 PM CDTSevere Thunderstorm WarningMAFPecos, Ward45 min
May 7, 4:24 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Ward, Winkler51 min
May 7, 4:25 PM CDTTornado WarningMAFPecos50 min
May 7, 4:27 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines48 min
May 7, 4:28 PM CDTSpecial Weather StatementMAFWard32 min
May 7, 4:44 PM CDTSpecial Weather StatementMAFDawson46 min
May 7, 5:01 PM CDTSevere Thunderstorm WarningMAFPecos44 min
May 7, 5:06 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines, Winkler39 min
May 7, 5:07 PM CDTSevere Thunderstorm WarningMAFEctor, Ward, Winkler53 min
May 7, 5:09 PM CDTTornado Warning Tornado observedMAFPecos51 min
May 7, 5:11 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines49 min
May 7, 5:35 PM CDTSpecial Weather StatementMAFPecos10 min
May 7, 5:42 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler33 min
May 7, 5:45 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines30 min
May 7, 5:46 PM CDTSevere Thunderstorm WarningMAFPecos59 min
May 7, 5:57 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines34 min
May 7, 6:07 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines38 min
May 7, 6:09 PM CDTAreal Flood AdvisoryMAFCrane, Pecos3 hr
May 7, 6:12 PM CDTSevere Thunderstorm WarningMAFGaines18 min
May 7, 6:29 PM CDTSpecial Weather StatementMAFDawson46 min
May 7, 6:35 PM CDTTornado WarningMAFCrane, Pecos, Upton40 min
May 7, 6:39 PM CDTSevere Thunderstorm WarningMAFCrane, Upton66 min
May 7, 6:43 PM CDTTornado WarningMAFPecos47 min
May 7, 6:45 PM CDTSevere Thunderstorm WarningMAFPecos60 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.